# SDR N6WA2024042201

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10125
- Aircraft time: 42,017 hours, 32,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL HYD FLUID IN SYS 2 IN FLIGHT, RESECURED HYD LINE ON OB BRAKE ACCUM IAW CRJ 550 AMM 32-43-16, LEAK CHECK GOOD.
